# SDR KPVA200621

- Difficulty date: October 11, 2006
- Submitted: October 30, 2006
- Operation: Air carrier
- Aircraft: N805WP
- Make and model: Dhav DHC8103
- Aircraft serial: 353
- Aircraft time: 25,450 hours, 50,026 cycles
- Engine: Pwa PW121
- Engine time: 35,458 hours, 60,242 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Nr 2
- Part time: 35,458 hours, 60,242 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: G

## Discrepancy

SMOKE IN COCKPIT AND CABIN IN FLIGHT. (MX) MAINT DETERMINED THE CAUSE WAS FROM ENGINE BLEEDS AND AUTHORIZED A FERRY FLIGHT WITH BLEEDS OFF, BACK FOR MAINTENANCE. THE FINDINGS WERE THAT THE SMOKE/FUMES WAS FROM THE NR 2 ENGINE. MAINT REPLACED THE  NR 2 ENGINE.
